Mental Health Support
19,962 members12,163 posts

Fluoxetine bad side effects

Hey guys! Today is my fourth day on fluoxetine and I’m struggling hard, my body is trembling and I feel like I want to crawl out of my skin, when I try to lay down I get intense waves like I’m going down a roller coaster, sleep is merely impossible I can’t sleep for longer than 2 hours without waking up pankicking unable to get back to sleep, I have a pit in my stomach and I feel extremely nauseous majority of the time to the point where I can’t keep food down and now vomiting acid on an empty stomach, I’m getting frustrated because these feelings won’t go away and I honestly don’t know if I can ride this out, I feel worse than I did without them :(

4 Replies
oldestnewest

Hiya, I take fluoxetine and haven't experienced these side effects but I may have some general advice. Have you made an appointment with the doctor that prescribed these to you? They'll be the ones to see if this is a normal reaction for you (we are all different and get affected differently) secondly, I recommend you ask to try a different medication because it seems like you were better off before and these side effects seems too intense to wait it out. You want to get better not get worse and I doubt that after this you're mind will be in a better place. I'm no doctor but Kalms pills are a herbal medicine to reveal stresses, anxiety etc, they may help as they are natural but read the leaflet on how often and how long you want to take them. I wish you luck and don't think this is a normal reaction. Let us know how it goes!

1 like
Reply

Hi Lilll, and welcome to the forum. I am sorry to read that you are experiencing such unpleasant side effects with your medication. Please see your GP as soon as you can to discuss your medication. You will start to feel better. Please stay on this supportive forum where you will receive help from other members. Happy New Year and best wishes.

1 like
Reply

How are you feeling today Lilll x

Reply

Been to the doctors, she has taken me off the fluoxetine and given me maxolon, she thinks I have bipolar type two and is sending me to the black dog institute in to get accessed properly by the pshyciatric team up there, once they do the 7 hour assessment she said they’ll likely prescribe me with a mood stabiliser ( Lithium ) along with an appt with a psychologist. It’s a long road ahead but hopefully things are finally getting back on track, now just awaiting the withdrawals hoping they’re not half as bad as getting on these, today in itself I have just felt dazey, like I’m not in my body like I’m just floating, hoping some sleep and some hydralite will help in the mean time

Reply

You may also like...